It will last about 5 days.Right now you have most of the withdrawal symptoms.It wont get much worse. Read the Thomas Recipe. I will put it here. Don't be nervous, it makes things worse. Stay calm, it's like having the flu. You will be much better in a few days.In the Recipe, you don't need to put yourself to sleep on the valium.
* [Warning. If you are on anti-Depressants, use medical supervision on L-Tyrosine, SamE and all mood enhancers. There can be a risk if taking L-Tyrosine, 5 HTP if you are on a tricyclic or a MAIO antidepressant's ...It can cause a spike in blood pressure.]
Thomas Detox Recipe
PLEASE NOTE: I am not a doctor, simply a long-time Rx opiate junkie who has had many opportunities to develop a way to detox. This is a recipe for at-home self-detox from opiates based on my experience as well as that of many other addicts. It is not intended as professional medical advice. It is always wise to make sure none of the recipe ingredients or procedures conflict with medications you may be taking. Likewise, if you have any medical condition, disease, allergy or any other health issue, consult your doctor before using the recipe. Thanks, Thomas
This recipe is designed for cold turkey opiate detox. It assumes that you can get about 5 to 7 days away from your job or household responsibilities during which you can sleep, veg and act as miserable as you feel. Opiate WD mimics the symptoms of the common flu, so, if you need a smokescreen, hide behind a bad case of the flu.
If you can't take time off to detox, I recommend you follow a taper regimen using your drug of choice or suitable alternate -- the slower the taper, the better.
For the Recipe, You'll need:
1. Valium (or another benzodiazepine such as Klonopin, Librium, Ativan or Xanax). Of these, Valium and Klonopin are best suited for tapering since they come in tablet form. Librium is also an excellent detox benzo, but comes in capsules, making it hard to taper the dose. Ativan or Xanax should only be used if you can't get one of the others.
2. Imodium (over the counter, any drug or grocery store). [generic brand anti-diarrheal is fine. Don't take it unless really uncomfortable]
3. L-Tyrosine* (500 mg caps) from the health food store.* [See Warning]
4. Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper and Magnesium.
5. Vitamin B6 caps. [or stress B-complex?]
6. Access to hot baths or a Jacuzzi (or hot showers if that's all that's available). [many gyms offer free trials]
How to use the recipe:
Begin your detox with regular doses of Valium (or alternate benzo). Start with a dose high enough to produce sleep. Before you use any benzo, make sure you're aware of how often it can be safely taken. Different benzos have different dosing schedules. Taper your Valium dosage down after each day. The goal is to get through day 4, after which the worst W/D symptoms will subside. You shouldn't need the Valium after day 4 or 5. [melatonin worked well after day 4 for me. Sleeplessness sometimes hangs on awhile]
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate W/D symptom. [I like Epsom salts in the tub. Forces Magnesium into the muscles]
Use the Imodium aggressively to stop the runs. Take as much as you need, as often as you need it. DON'T TAKE IT, however, if you don't need it.[Diarrhea is the bodies way to aid in the detox so take Immodium or generic for the comfort factor, if needed]
At the end of the fourth day, you should be waking up from the Valium and experiencing the beginnings of the opiate W/D malaise. Upon rising (empty stomach), take the L-Tyrosine*. Try 2000 mg, and scale up or down, depending on how you feel. You can take up to 4,000 mg. Take the L-Tyrosine* with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine* will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine* can cause the runs. Unlike the runs from opiate W/D, however, this effect of L-Tyrosine* is mild and normally does not return after the first hour. Lowering the dosage may help. [*Read the Warning first! *L-Tyrosine* is great. *SamE 400* mg works for mood too]
With breakfast, take the mineral supplement.
As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better. [Walking gets the blood and lymph systems working, helping you detox better.]
PLEASE NOTE: If you have any medical complications, first check with your doctor before detoxing to verify that this regimen is safe for you. [Very important note]
Keep posting and let us know how your doing.
Well here I am again today was really bad for me I ended up going into convoltions in my bathroom and almost had to go to the hospital but I didn't. One of my friends ended up coming down here just at the right time. So needless to say I slipped up and took just one. I am still sick but I think I am just goin to take one a day for about 5 days and then just quit taking them all together so it will not be so bad on me. I have never in my life passed out and all because I have been addicted to pain pills I am still deturment to get off of these things and I will but it is going to be a longer process than what I was thinking it would be. But I know it will be ok in the end and I swear to God I am goin to get off of these and stay off. Thank you all for talking to me and helping me through this stuff.....do you think it will be ok if I just take 1-2 a day and then quit???? Thanks again